A Mixed Finite-Element Method on Polytopal Mesh

Yanping Lin, xiu ye, shangyou zhang (Corresponding Author)

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

In this paper, we introduce new stable mixed finite elements of any order on polytopal mesh for solving second-order elliptic problem. We establish optimal order error estimates for velocity and super convergence for pressure. Numerical experiments are conducted for our mixed elements of different orders on 2D and 3D spaces that confirm the theory.
Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalCommunications on Applied Mathematics and Computation
Volume4
Issue number1
DOIs
Publication statusPublished - 15 Mar 2022

Keywords

  • Mixed finite-element methods
  • Polytopal mesh
  • Second-order elliptic problem

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this